# SDR CALA2024042901256

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 66,026 hours, 21,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N36541
- Condition: Corroded
- Location: Lav Service Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0481: AFT CARGO COMPT, AT LAVATORY SERVICES DOOR AREA, FOUND INTERCOSTAL P/N 146N3654-1, EXFOLIATED. CORROSION , INTER NAL SERVICES. (CHECK LIMITS) ACCOMPLISHED JOB ON NRC 96488/6100450630, WORK PER UAL EC/RA #53 60-01795 AND VT MAE EA 757-5360-13-A3566 REV-, FAA 8100-9 APPROV AL ATTACHED. RII VERIFIED JOB PERFORMED
